# SDR CA150927003

- Difficulty date: June 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON FINAL PART OF TAKEOFF ROLL THE ELECTRONIC ENGINE CONTROL LOCAL ALERT WAS DETECTED FLASHING.  PARAMETERS WERE NORMAL AND TAKEOFF WAS CONTINUED.  AT ROTATION, TORQUE NR 2 ENGINE INCREASED TO APPROXIMATELY 106 PERCENT WITH A STEADY ELECTRONIC ENGINE CONTROL FAULT LIGHT. AIRBORNE NR2 ENGINE POWER LEVER WAS RETARDED WITH NO RESPONSE.  ELECTRONIC ENGINE CONTROL FAULT CHECKLIST WAS COMPLETE AND NORMAL ENGINEERING PARAMETERS WERE RE-ESTABLISHED. THE FLIGHT CONTINUED WITH NOT FURTHER FAULT ON THE ELECTRONIC ENGINE CONTROL SYS.  ON LANDING, MAINTENANCE WAS REQUESTED TO PERFORM AN OVERTORQUE INSPECTION. NO OTHER TROUBLESHOOTING REPORTED.
